# SDR REXA2016022900343

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 5,698 hours, 3,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER & LOWER SILL ANGLES ARE CORRODED LOWER IN THE RADIUS, UPPER AROUND SCREW HOLES.  REPAIRED CORRODED UPPER & LOWER PAX DOOR SILL ANGLES.  REFERENCE MWC 81529511 OP 50 FOR DETAIL OF WORK PERFORMED.
